I'm getting the side effects!!! - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 10 of 36

Hybrid View

  1. #1
    Senior Member hairysituation's Avatar
    Join Date
    Feb 2012
    Posts
    206

    Default I'm getting the side effects!!!

    Hello! I started on genric Proscar 5% (cutted in to 4 pieces) today and I've already experienced impotence. My dick is impossible to get hard and I have tremendous testiculary pain! What should I do??

  2. #2
    Senior Member
    Join Date
    Jan 2012
    Posts
    125

    Default

    go bald. Just quit it's all in your head.

  3. #3
    Senior Member hairysituation's Avatar
    Join Date
    Feb 2012
    Posts
    206

    Default

    Quote Originally Posted by Scorpion View Post
    Ha ha ha, this guy must be trolling
    Trolling? I'm just scared to death. I've read something simular with a guy who experienced testicular pain after the first 10 days, and thereafter became permament impotent. I think the same thing is happening to me unfortunately

  4. #4
    Senior Member hairysituation's Avatar
    Join Date
    Feb 2012
    Posts
    206

    Default

    Quote Originally Posted by Scorpion View Post
    You just scared yourself into it. It is impossible to get side effects so soon. You are just weak minded and placeboing up this ma'.


    Yeah, well no wonder. Soon you will become impotent, too. Hey, check your ****, maybe it's already dead. R.I.P. your ****.

    This is stupid.
    C'mon man! Show som sympathy. imagine if it was you.
    Beeing angry at me won't do me or you any good.

  5. #5
    Senior Member hairysituation's Avatar
    Join Date
    Feb 2012
    Posts
    206

    Default

    Quote Originally Posted by Scorpion View Post
    I can't have sympathy for you, because it is effin impossible for finasteride to cause that shit. It's just your mind and that really grinds my gears when you are trying to pass these off as side effects when they aren't.

    I wouldn't give a shit if my libido had problems if I knew I'm getting my hair back.
    Do you use Finasteride yourselves maybe?

  6. #6
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    I think Scorpion is trying to iterate that it is unlikely you're experiencing these sides from finasteride, this based on how the relatively short period of time you've been taking the drug.

    Just relax, stop taking it if need be.

  7. #7
    Senior Member hairysituation's Avatar
    Join Date
    Feb 2012
    Posts
    206

    Default

    Quote Originally Posted by Scorpion View Post
    Yes, using it for third week and have no sides except extreme depression. But that is not because of finasteride.
    The depression could be caused because of Finasteride, because I have seen depression beeing listed as one of the potenial side effects.

    I think the majority of Finasterid-users suffering from side effects, but they don't have the courage, like I have, to actually admit it.

  8. #8
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    Quote Originally Posted by Scorpion View Post
    Ha ha ha, this guy must be trolling
    How ironic.

  9. #9
    Member
    Join Date
    Dec 2008
    Posts
    92

    Default

    Quote Originally Posted by hairysituation View Post
    Hello! I started on genric Proscar 5% (cutted in to 4 pieces) today and I've already experienced impotence. My dick is impossible to get hard and I have tremendous testiculary pain! What should I do??
    Are you sure it's not just in your head? Spencer says it's all in your head... it must be in your head... you know psychosomatic stuff. It's just in your head... just don't think about it.. it will go away. It's in your head!!

  10. #10
    Junior Member
    Join Date
    Apr 2011
    Posts
    25

    Default

    Quote Originally Posted by skipstah70 View Post
    Are you sure it's not just in your head? Spencer says it's all in your head... it must be in your head... you know psychosomatic stuff. It's just in your head... just don't think about it.. it will go away. It's in your head!!
    Haha, ya I think ive heard him say something like that. I rarely listen to his show but have heard him talk about pfs and some of the things I was hearing him say I definitely did not agree with.

    I think I heard him say something like "show me the science." He's correct that we don't know the underlying mechanism of why pfs is occuring, I think its pretty clear the persistent sides are iatrogenic. In women hormonal contraception use can result in sexual health problems even after cessation. I don't know why its so far fetched to believe that a drug that inhibits 5a reducatase could cause sexual health problems(and cognitive) after discontinuation as well. From what I have read Dr. Irwin Goldstein, along with Dr Irwig and Traish all believe it is pretty clear that 5 alpha reductase inhibitors are causing this to happen.

    This "its all in your head" argument is like telling someone who is deaf that not being able to hear is a psychosomatic problem. Or telling someone with a severe case of hypothyroidism that in order to lose weight they just need to go to the gym more.

Similar Threads

  1. Minoxidil side effects ????
    By Follyculled in forum Hair Loss Treatments
    Replies: 4
    Last Post: 01-18-2018, 04:42 PM
  2. Side Effects
    By Jackb in forum Hair Loss Treatments
    Replies: 4
    Last Post: 03-23-2016, 04:54 AM
  3. Replies: 1
    Last Post: 10-24-2015, 01:03 AM
  4. Finasteride Side Effects?
    By Locke in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 05-17-2010, 12:27 AM
  5. I am getting side effects...
    By KeepTheHair in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 05-02-2010, 01:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Benefits of NMN for hair and health
05-04-2022 05:16 AM
Last Post By Hreysyktich
Today 01:32 PM
Free Online Dating
07-10-2022 05:35 AM
Last Post By willy007
Today 01:27 AM
Fantastic repair case ongoing by dr Feriduni in Belgium
07-31-2020 11:35 AM
by Davy
Last Post By clee984
Yesterday 05:35 AM
3361 Grafts - Dr. Thiago Bianco Leal in Brazil - Forehead Reduction
Yesterday 03:36 AM
by Fue3361
Last Post By Fue3361
Yesterday 03:36 AM